# SDR UIEA2022082800908

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D BS 1180 LHS TENSION TIE FOUND EXISTING REPAIR( M/D BS 1180 LHS TENSION TIE CHANNEL CRACK AREAS EXISTING REPAIRED IAW SRM 53-40-30-2R-1 REPAIR 1  )
